# SDR REXA2013080501475

- Difficulty date: August 5, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,512 hours, 9,355 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Mount
- Condition: Chafed
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OTBD WING TO FUSELAGE MOUNT CHAFED. REPAIRED LT AFT OTBD WING TO FUSELAGE MOUNT IAW REO 690-57-11-025 AND EO R57137 S/M-114.
